5 doctors weighed in:

I weaned off Lexapro (escitalopram) from 20 to 10 mg for one month then 10 mg every other day for one month then off it's been two weeks and still have headaches is?

5 doctors weighed in
Dr. Reid Blackwelder
Family Medicine
2 doctors agree

In brief: Discuss w provider

Sounds like a reasonable taper from that class of drugs as sudden withdrawal can cause many symptoms including dizziness and headache.
Why you still have a headache depends on making a good diagnosis. Sometimes people are on drugs like Lexapro (escitalopram) for chronic pain, so the cause may still be present. It is unliekly to still be from stopping the med unless other meds are involved.

In brief: Discuss w provider

Sounds like a reasonable taper from that class of drugs as sudden withdrawal can cause many symptoms including dizziness and headache.
Why you still have a headache depends on making a good diagnosis. Sometimes people are on drugs like Lexapro (escitalopram) for chronic pain, so the cause may still be present. It is unliekly to still be from stopping the med unless other meds are involved.
Dr. Reid Blackwelder
Dr. Reid Blackwelder
Thank
Dr. Tracey Marks
Psychiatry
1 doctor agrees

In brief: Very possible

It is possible to have lingering withdrawal after 2 weeks.
You should probably make sure you are all clear physically as well so that you don't have another problem that you attribute to the absence of lexapro (escitalopram). This means checking with your primary care physician if your headaches persist.

In brief: Very possible

It is possible to have lingering withdrawal after 2 weeks.
You should probably make sure you are all clear physically as well so that you don't have another problem that you attribute to the absence of lexapro (escitalopram). This means checking with your primary care physician if your headaches persist.
Dr. Tracey Marks
Dr. Tracey Marks
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
32 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors